# SDR UPS97224273

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DAMAGE TO FWD LOWER CARGO DOOR BOTTOM EDGE FIVE INCHES FWD FROM AFT EDGE STA 570 RT.  REPAIR CARRIED OUT IAW SRM 52-00-3 FIG 4.
